advertisement
Question
Posted by: yolanda | 2010/06/23

diane 35

good morning i heard that diane 35 is good for your skin an for losing unwanted hair i want to go o it for 4-6 months can i just stop using it after my skin clears up or should i stop gradualy iv heard that people have severe hair loss after they just stopped using it

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Y

Diane35 may indeed help - And the good news is that you can substitute you current (if you are on one) contraceptive pill with Diane. You wont have to be weaned of it, but you may need to be on it for longer.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/06/24

Hi Y

Diane35 may indeed help - And the good news is that you can substitute you current (if you are on one) contraceptive pill with Diane. You wont have to be weaned of it, but you may need to be on it for longer.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement